Careone Extended Release Tablets Original Prescription Strength Allergy Relief-D, Original Prescription Strength, Extended Release Tablets
Gluten free. Cetirizine hydrochloride and pseudoephedrine hydrochloride extended release tablets, 5 mg/120 mg. Antihistamine/nasal decongestant. Allergy & congestion/Indoor & outdoor allergies 12-hour relief of: sneezing; runny nose; sinus pressure; itchy, watery eyes; itchy throat or nose; nasal congestion. 12 hr. Compare to the active ingredients in Zyrtec-D (This product is not manufactured or distributed by Johnson & Johnson Consumer Inc., distributor of Zyrtec-D). Our pharmacists recommend. Quality guaranteed or your money back. Other information: Store between 68 degrees - 77 degrees F (20 degrees - 25 degrees C)., Do not use if blister unit is broken or torn., See side panel for lot number and expiration date., Meets USP Dissolution Test 2.